Downloads: 128

Files in This Item:
File Description SizeFormat 
0815-04.pdf991.16 kBAdobe PDFView/Open
Title: SIMPLE STABLE MAPS OF 3-MANIFOLDS INTO SURFACES(Real Singularities and Real Algebraic Geometry)
Authors: SAEKI, OSAMU
Author's alias: 佐伯, 修
Issue Date: Dec-1992
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 815
Start page: 33
End page: 46
URI: http://hdl.handle.net/2433/83096
Appears in Collections:Real Singularities and Real Algebraic Geometry

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.